American Journal of Operations Research

American Journal of Operations Research

ISSN Print: 2160-8830
ISSN Online: 2160-8849
www.scirp.org/journal/ajor
E-mail: ajor@scirp.org
"Mathematical Modeling in Heavy Traffic Queuing Systems"
written by Sulaiman Sani, Onkabetse A. Daman,
published by American Journal of Operations Research, Vol.4 No.6, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] A Black-Box Fork-Join Latency Prediction Model for Data-Intensive Applications
2020
[2] Mathematical Analysis of the Operating Characteristics of a Barbering Shop in Kumasi Using Queuing Theory
2020
[3] TAIL LATENCY PREDICTION FOR FORK-JOIN STRUCTURES
2020
[4] Sums of Exponential Random Variables
2019
[5] Overcome Heterogeneity Impact in Modeled Fork-Join Queuing Networks for Tail Prediction
2019
[6] Applied aspects of e-commerce system modeling
2019
[7] Diffusion approximation for exploring the correlation between failure rate and bus-stop operation
2019
[8] ForkTail: a black-box fork-join tail latency prediction model for user-facing datacenter workloads
HPDC 2018 Proceedings of the 27th International Symposium on High-Performance Parallel and Distributed Computing, 2018
[9] Big data analytics and network calculus enabling intelligent management of autonomous vehicles in a smart city
2018
[10] PERFORMANCE ANALYSIS OF SCALE-OUT WORKLOADS ON PARALLEL AND DISTRIBUTED SYSTEMS
2017
[11] Системный анализ в управлении
2017
[12] Diffusion Process for an G/G/m/N Queue with Priority
2016
[13] Throughput Enhancement of Local Area Network Queuing Model in Heavy Traffic Network
2016
[14] The tail at scale: how to predict it?
2016
[15] МОДЕЛИРОВАНИЕ ЭВОЛЮЦИИ АВТОМАТИЗИРОВАННОЙ СИСТЕМЫ УПРАВЛЕНИЯ С УЧЁТОМ ДИАГНОСТИКИ И УСТРАНЕНИЯ ДЕФЕКТОВ
2015
[16] МОДЕЛЬ ПРОЦЕССА ПОЯВЛЕНИЯ ДЕФЕКТОВ В АСУ И ИХ УСТРАНЕНИЯ НА ОСНОВЕ МЕТОДА КЕНДАЛЛА
2015
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top